# SDR DALA2019122307506

- Difficulty date: July 2, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 80,568 hours, 36,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5237190001800
- Part serial: UH1410
- Condition: Cracked
- Location: Fwd Cargo
- Part time: 79,369 hours, 35,927 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR  FRAME FORKS FOUND CRACKED AND HAD OVERSIZED HOLES.    REPAIRED IAW WITH ER/A 581907-14AD, REV ORIGINAL.  ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PS4865.
